# SDR FDEA201605161605

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC068224
- Condition: Torn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FUEL DUMP ISLAND, UPPER SKIN FWD EDGE FOUND TORN AT STATION XOFH 799.865.   CARRIED OUT REPAIR IAW EA 1-5730-T0325572 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. REFER TO WRI 57303742 FOR WORK DETAILS.
